Devendra Kumar
Devendra Kumar
Department of Mathematics, University of Rajasthan, Jaipur-302004
Dirección de correo verificada de
TítuloCitado porAño
A fractional epidemiological model for computer viruses pertaining to a new fractional derivative
J Singh, D Kumar, Z Hammouch, A Atangana
Applied Mathematics and Computation 316, 504-515, 2018
An efficient analytical technique for fractional model of vibration equation
HM Srivastava, D Kumar, J Singh
Applied Mathematical Modelling 45, 192-204, 2017
Homotopy perturbation Sumudu transform method for nonlinear equations
J Singh, D Kumar
Advances in Applied Mathematics and Mechanics 4, 165-175, 2011
Analysis of regularized long-wave equation associated with a new fractional operator with Mittag-Leffler type kernel
D Kumar, J Singh, D Baleanu
Physica A: Statistical Mechanics and its Applications 492, 155-167, 2018
Homotopy perturbation method for fractional gas dynamics equation using Sumudu transform
J Singh, D Kumar, A Kiliçman
Abstract and Applied Analysis 2013, 2013
A modified numerical scheme and convergence analysis for fractional model of Lienard’s equation
D Kumar, RP Agarwal, J Singh
Journal of Computational and Applied Mathematics 339, 405-413, 2018
A hybrid computational approach for Klein–Gordon equations on Cantor sets
D Kumar, J Singh, D Baleanu
Nonlinear Dynamics 87 (1), 511-517, 2017
An efficient numerical algorithm for the fractional Drinfeld–Sokolov–Wilson equation
J Singh, D Kumar, D Baleanu, S Rathore
Applied Mathematics and Computation 335, 12-24, 2018
A new numerical algorithm for fractional Fitzhugh–Nagumo equation arising in transmission of nerve impulses
D Kumar, J Singh, D Baleanu
Nonlinear Dynamics 91 (1), 307-317, 2018
A new fractional model for giving up smoking dynamics
J Singh, D Kumar, M Al Qurashi, D Baleanu
Advances in Difference Equations 2017 (1), 88, 2017
Numerical solution of time-and space-fractional coupled Burgers’ equations via homotopy algorithm
J Singh, D Kumar, R Swroop
Alexandria Engineering Journal 55 (2), 1753-1763, 2016
Fractional modelling arising in unidirectional propagation of long waves in dispersive media
S Kumar, D Kumar, J Singh
Advances in Nonlinear Analysis, 2016
Analysis of a fractional model of the Ambartsumian equation
D Kumar, J Singh, D Baleanu, S Rathore
The European Physical Journal Plus 133 (7), 259, 2018
Numerical computation of a fractional model of differential-difference equation
D Kumar, J Singh, D Baleanu
Journal of Computational and Nonlinear Dynamics 11 (6), 061004, 2016
A fractional model of Navier–Stokes equation arising in unsteady flow of a viscous fluid
D Kumar, J Singh, S Kumar
Journal of the Association of Arab Universities for Basic and Applied …, 2015
Analysis of an El Nino-Southern Oscillation model with a new fractional derivative
J Singh, D Kumar, JJ Nieto
Chaos, Solitons & Fractals 99, 109-115, 2017
A reliable algorithm for a local fractional tricomi equation arising in fractal transonic flow
J Singh, D Kumar, J Nieto
Entropy 18 (6), 206, 2016
On the analysis of chemical kinetics system pertaining to a fractional derivative with Mittag-Leffler type kernel
J Singh, D Kumar, D Baleanu
Chaos: An Interdisciplinary Journal of Nonlinear Science 27 (10), 103113, 2017
A fractional model of convective radial fins with temperature-dependent thermal conductivity
D Kumar, J Singh, D Baleanu
Romanian Reports in Physics 69 (1), 2017
Numerical solutions of nonlinear fractional partial differential equations arising in spatial diffusion of biological populations
J Singh, D Kumar, A Kılıçman
Abstract and Applied Analysis 2014, 2014
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20